# SDR WX0A2015022072423

- Difficulty date: February 13, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 33,867 hours, 22,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL BULBS BURNED OUT ON EMER EXIT LOCATION SIGNS AT L1, L2, R1 & R2 DOORS.  RELAMPED EMER EXIT LOCATION SIGNS AT L1, L2, R1 & R2 DOORS IAW MM 33-51-11.  OPERATIONS CHECKED GOOD.
